I’m back on my med’s, and in some ways I feel a lot better, but the med’s still are draining my body of strength. I like what Geodon does to my head, but I’m worried about what it’s doing to my body. My connective tissue feels tired - my tendons, ligaments, and cartilage. Any time I walk very far my hips start hurting. I think part of it is age, but I do think the medications do play a role in that. I’ve noticed other things that alarm me about what is going on in my body. I’m thinking of trying nutritional supplements to help me. I ordered one recently, and the guy who handles our mail will have questions about it, and may not want me to have it. I’ll tell him to ask our psychiatrist about it. Dr Broadway is very understanding about nutritional supplements.
Ok, so your pdoc’s name is Broadway. That narrows down the circle of suspects quite a bit. I’ll get you eventually, @crimby, I’ll get you.
LOL I hope my joke didn’t go overboard.
I know it is worrisome what the meds do to us. but I prefer the body break down over the mental breakdown. I don’t like being trapped in my head in fear.
You’re right. The most important factor in survival is a level head. If I was on the street I could just sit in a day center and be real quiet, and it would be hard for anyone to get to me. If people started to bother me I could walk to the library. If I couldn’t escape like that I could walk to a bookstore.
i use ear phones to cope with people all around me. i just put on a favorite song or internet radio station and just listen to that. it helps with thinking people are talking about me but if i start thinking i’m seeing people stare at me i leave the area.
I have some kind of unconscious need to drive people away. I bore them away. If I don’t do that I will disgust them. Sometimes I just slowly move away while they’re talking to me. I don’t like being subject to endless monologues.